Period 2 weeks after last 1


Q: Hi,
I have recently started taking the pill again after a long time of no contraception. I started the first one on the first day of my period which was 2 weeks ago. My period lasted 5 days which is normal but im bleeding again already and im still taking the pill. It started as a dark brown colour which i usually get before and after a period but now its red period blood. Surley i cant be on my period again when i was 2 weeks ago? I had period cramps aswel. Im so confused? Please could you help. Thank you


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I recently used Encare as a contraceptive, but I was not able to put it into the cervix properly, so I just left it i...

Q: Would the morning after be worth getting if engaged in unprotected sex approx 9 or 10 days after getting a positive o...

Q: Is it normal having vaginal bleeding after taking Postinor 1 tablet? I take the tablet five days ago and bleeding is ...

Q: My girlfriend drank nordette yeterday at 8 as an Ecp and drank again 12 hours later. Today she should be expecting he...

Q: I took the morning after pill yesterday (36 hours after intercourse) as I have been off the pill for quite awhile due...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon